Revista: | Boletim da Sociedade Paranaense de Matematica |
Base de datos: | PERIÓDICA |
Número de sistema: | 000395905 |
ISSN: | 0037-8712 |
Autores: | Komornik, Vilmos1 Loreti, Paola2 |
Instituciones: | 1Universite Louis Pasteur, Departement de Mathematique, Strasbourg, Haut-Rhin. Francia 2Universita degli Studi di Roma "La Sapienza", Dipartimento di Metodi e Modelli Matematici per le Scienze Applicate, Roma, Lazio. Italia |
Año: | 2007 |
Volumen: | 25 |
Número: | 1-2 |
Paginación: | 67–76-67–76 |
País: | Brasil |
Idioma: | Inglés |
Tipo de documento: | Artículo |
Enfoque: | Analítico |
Resumen en inglés | We establish several boundary observability results for finite-dimensional approximations of systems of strings and beams via space discretization. Our results allow us to recover the optimal observability theorems concerning the continuous case by a limit process |
Disciplinas: | Matemáticas, Física y astronomía |
Palabras clave: | Matemáticas aplicadas, Física, Ecuaciones diferenciales, Ecuaciones diferenciales parciales, Teoría del control, Ecuación de onda, Series de Fourier, Controlabilidad, Estabilización |
Keyword: | Mathematics, Physics and astronomy, Applied mathematics, Physics, Differential equations, Partial differential equations, Control theory, Waves, Wave equation, Fourier series, Controllability, Stabilization |
Texto completo: | Texto completo (Ver PDF) |